MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAILMAN; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION MAILMAN; WIRE, GUIDE, CATHETER
Model Number 2745
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the delivery system was stuck on the guidewire.An 8mm x 21mm carotid wallstent? monorail? endoprosthesis and a 0.014inch mailman? guidewire was selected for use in a stenosed carotid artery.The target vessel was moderately calcified and moderately tortuous.During the procedure, after implanting the stent, the catheter could not be removed.The catheter had to be removed together with the guidewire.The procedure was successfully completed using original method and device.There were no patient complications as a result of this event.

Brand Name
MAILMAN
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22811879
Report Number2124215-2025-56973
Device Sequence Number12696085
Product Code DQX
UDI-Device Identifier08714729165705
UDI-Public(01)08714729165705(17)260826(10)34721702
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2026
Device Model Number2745
Device Catalogue Number2745
Device Lot Number0034721702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/14/2025
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown